# SDR COMA9710153

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: D36604001
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER SECTION OF CABIN EMERGENCY LIGHTING IS INOPERATIVE.  TIGHTENED LOOSE CONNECTION AT EMERGENCY BATTERY.
